... feeling affects and how bad are they?
As alleycat so bluntly put it, you would be causing yourself a LOT of pain. The affects are severe headaches, nausea, diarrhea, fatigue, and fever. It would definitely be much easier and safer to ask your prescriber to help you taper down the methadone. Hope this helps. Good luck!
I have been drug free coming up on 8 months, I quit methadone cold turkey, but its the worst hell u can even imagine, there is no words to decribe the pain u will go thru..I didnt start w/d till after 5days and it wasnt to bad till about 10 days, this is a very long process, i would taper down rather then cold turkey, but whatever u do i wish u the best of luck! This is a very good place to ask questions, and very good support, i couldnt have done it without the help of a couple people on here(familyman, jude)..Good luck!
blueyedmolly, If you are going to do this cold turkey, I would recommend trying the Thomas recipe,you can google it, But please consider tapering down to at least 25-30 m first. Methadone has a reputation of really sticking to your receptors longer than most any other drug. Why cold turkey? Check out the suboxene-subutex info, there is a great forum here on Drugs.com. Please don't try to c/d it at such a high dose it could be very dangerous(I don't want to scare you). Let us know what you decide and how you're doing, Please think this out and consider your options, Good luck, Julie P.S. you will start feeling effects on your 2nd day and yea, it feels like you're dyin!
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jun 2010 • 4 answers
Posted 25 Sep 2010 • 2 answers
Posted 17 Jan 2011 • 5 answers
Posted 24 Feb 2012 • 4 answers
Posted 2 Jul 2013 • 2 answers